MathSciNet Relay Station
MathSciNet bibliographic data
MR2059072 11M41
Masri, Riad The Herglotz-Zagier function, double zeta functions, and values of $L$-series. J. Number Theory 106 (2004), no. 2, 219–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement